# SDR CALA9801613

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT FASTENER ON OUTBOARD SKIN APPROXIMATELY 28 INCHES FROM AFT END OF RT OUTBOARD MID FLAP OUTBOARD JACKSCREW FAIRING.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A REPAIR WAS INSTALLED IAW SRM 51-40-2.
